On Generalized Minimum Spanning Trees

C. Feremans, J. Labbé, G. Laporte

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)

Abstract

The generalized minimum spanning tree problem consists of designing a minimum cost tree spanning several clusters. The purpose of this note is to pinpoint several inaccuracies contained in a previous publication and to propose a valid formulation for this problem.
Original languageEnglish
Pages (from-to)457-458
JournalEuropean Journal of Operational Research
Volume134
DOIs
Publication statusPublished - 1 Jan 2001

Cite this